# SDR CALA2016042900264

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 55,511 hours, 20,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND LAVATORY EXHAUST PORT IS CORRODED & BULGED OUT & CRACKED IN TWO PLACES.  REPAIRED THE DAMAGED FUSELAGE SKIN IAW ECRA 5331-02091 PART 1.
